Alert archive / Alabama / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Birmingham, AL

January 3, 2015Greene County, Pickens County, Sumter County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jan 3, 2015, 6:11 PM CST for Greene County, Pickens County, Sumter County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 3, 2015, 6:11 PM CST (00:11 UTC)
Expired
Jan 3, 2015, 9:00 PM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Greene County, AL, Pickens County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 106 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 3, 6:30 PM CSTFLASH FLOOD2 E Kirk, ALROAD WASHED OUT AROUND CULVERT ON OLD VIENNA RD. ALSO REPORTS OF SEVERAL ROADS FLOODED ACROSS THE COUNTY. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS54 KBMX 040011
FFWBMX
ALC063-107-119-040300-
/O.NEW.KBMX.FF.W.0001.150104T0011Z-150104T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 900 PM CST

* AT 610 PM CST...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING     
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  RADAR ESTIMATES 3 TO 4 INCHES OF RAIN HAS OCCURRED IN THE WARNING
  AREA WITH AN ADDITIONAL INCH OR SO OF RAIN POSSIBLE IN AN ALREADY
  SATURATED AREA ACROSS WESTERN ALABAMA.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALICEVILLE...CARROLLTON...CUBA...EUTAW...GORDO...LIVINGSTON...
  PICKENSVILLE...REFORM...YORK...ALLISON...BENEVOLA...BEVILL LOCK AND
  DAM...BLUFFPORT...BOLIGEE...BOYD...EMELLE...EPES...ETHELSVILLE...
  FORKLAND...GAINESVILLE...GARDEN...JENA...KNOXVILLE...MANTUA...
  MCMULLEN...NEW WEST GREENE...PANOLA...THE UNIVERSITY OF WEST
  ALABAMA...THORNHILL AND TISHABEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3353 8828 3352 8784 3302 8783 3302 8772
      3299 8771 3298 8775 3295 8773 3292 8777
      3291 8776 3288 8782 3280 8782 3277 8787
      3276 8781 3272 8783 3271 8780 3267 8779
      3235 8842

$$

05/MA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 3, 5:55 PM CST, 16 minutes earlier.

Area forecast discussion, Jan 3, 5:55 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 PM CST SAT JAN 3 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

SEVERAL STORMS CURRENTLY EXHIBITING ROTATING MOVING ACROSS THE
STATE LINE IN AN AREA OF STRONG LOW LEVEL SHEAR WITH 0-1 KM BULK
SHEAR VALES OVER 35 KTS AND 0-1 KM SRH VALUES IN EXCESS OF 300
M2/S2. THESE SHEAR VALUES HAVE INCREASED AS AN UPPER LEVEL TROUGH
IS TAKING ON A NEGATIVE TILT ACROSS THE CENTRAL AND SOUTHERN
PLAINS. MOISTURE HAS GREATLY INCREASED ACROSS THE AREA THIS
AFTERNOON WITH 60 DEGREE DEWPOINTS ALL THE WAY INTO SOUTHERN
TENNESSEE. THESE HIGHER MOISTURE VALUES HAVE PRODUCED SBCAPE
VALUES OF AROUND 250-750 J/KG ACROSS SOUTHERN PORTIONS OF CENTRAL
ALABAMA. THE QUESTION NOW IS HOW FAR ACROSS CENTRAL ALABAMA WILL
THIS AREA OF SEVERE STORMS MOVE. IT APPEARS THAT THE LOW LEVEL JET
WILL BEGIN TO LIFT OUT TO THE NORTHEAST AROUND 03-06Z. IN
ADDITION...THE LOW LEVEL WIND FIELDS WILL VEER TO MORE OF A
SOUTHWESTERLY DIRECTION AND THIS SHOULD LIMIT THE OVERALL LOW
LEVEL SHEAR. THERE IS ALSO A LINE OF SHOWERS AND STORMS STRETCHING
FROM NEAR PELL CITY SOUTHWARD TO NEAR SELMA. THIS AREA OF SHOWERS
AND STORMS COULD ALSO WORK OVER SOME OF THE UNSTABLE AIRMASS
CAUSING THE MAIN LINE OF STORMS TO WEAKEN AS IT MOVES TO THE EAST.
REGARDLESS...0-1 KM BULK SHEAR AND 0-1 KM SRH REMAIN ELEVATED OFF
THE LATEST RUN OF THE RUC AND EXPECT AT LEAST AN EXTENSION OF THE
WATCH EAST A ROW OF COUNTIES OR TWO IS NOT OUT OF THE QUESTION.

05/MA

&&

.AVIATION...
00Z TAF DISCUSSION.

SHOWERS AND THUNDERSTORMS AHEAD OF AN APPROACHING STORM SYSTEM
WILL AFFECT TCL AT 00Z...THEN THE OTHER TERMINALS WITH THE NEXT
SEVERAL HOURS. BROUGHT A MIX OF IFR CEILINGS....GUSTY
WINDS...THUNDER MENTION AND WIND SHEAR IN THE FORECAST FOR THE
NORTHERN TERMINALS UNTIL 02-04Z. SOUTHERN SITES I DID NOT MENTION
THE WIND SHEAR AS THE STRONGER WINDS LIFT NORTHWARD OVER THE NEXT
FEW HOURS. THE SURFACE WINDS WILL START WITH AN EASTERLY
COMPONENT AND SLOWLY SWING AROUND TO THE SOUTH AND THEN WEST AS
THE STORM SYSTEM MOVES BY.

CEILINGS GO UP AND DOWN AT ALL TERMINALS BETWEEN MVFR AND IFR
THROUGH AROUND 15Z BEFORE RISING INTO MVFR UNDER WESTERLY WINDS.

LOW LEVEL WIND SHEAR WAS ADDED DUE TO THE CHANGE IN WIND DIRECTION
INITIALLY BETWEEN THE SURFACE AND 020. THIS DIRECTIONAL CHANGE
DECREASES WITH TIME BUT THE WINDS SLOWLY INCREASE THE NEXT FEW
HOURS...BEFORE THE WINDS DECREASE AND MOVE OFF TO THE NORTH.

75

&&

.PREV DISCUSSION...
/ISSUED 229 PM CST SAT JAN 3 2015/

THERE'S SEVERAL WEATHER IMPACTS TO DISCUSS OVER THE NEXT SEVEN
DAYS SO LET'S GET RIGHT TO IT. THE FIRST OF THESE IMPACTS IS
LITERALLY RIGHT ON OUR DOORSTEP. AN UPPER LOW IS SPINNING OVER THE
TEXAS PANHANDLE WITH THE ASSOCIATED SFC LOW TRACKING NORTHEAST
INTO ILLINOIS. THE TRAILING COLD FRONT CURRENTLY STRETCHES
SOUTHWARD FROM THE LOW CENTER INTO CENTRAL LA. THE WARM FRONT
CONTINUES TO PUSH NORTHWARD ACROSS AL WITH DEW POINTS ALREADY IN
THE LOW/MID 60S ACROSS THE SOUTHWESTERN HALF OF THE STATE AS
MOISTURE SURGES NORTHWARD FROM THE GULF. A LINE OF STORMS IS
ALREADY TAKING SHAPE JUST EAST OF THE MS RIVER WITH SCATTERED
THUNDERSTORMS DEVELOPING OUT AHEAD OF THE LINE ACROSS SOUTH MS
JUST TO EAST OF WHAT APPEARS TO BE A MESOLOW. THE SQUALL LINE
WILL CONTINUE TO TRACK EASTWARD ACROSS MS THIS AFTERNOON AND IS
SET TO ENTER OUR WESTERN COUNTIES AFTER 4PM...WITH SOME OF THE
INDIVIDUAL STORMS POSSIBLY ENTERING A BIT SOONER.

AS FOR THE IMPACTS EXPECTED HERE ACROSS CENTRAL ALABAMA WITH THIS
SYSTEM...THEY HAVEN'T CHANGED MUCH. SPC STILL HAS THE WESTERN HALF
OF AL OUTLOOKED IN A SLIGHT RISK AND THIS IS WHERE WE WILL
CONTINUE TO HIGHLIGHT THE THREAT FOR ISOLATED SEVERE STORMS. SHEAR
WILL BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS AND ROTATING
UPDRAFTS...AND EVEN WITH CONTINUED CLOUD COVER INSTABILITIES
SHOULD BE IN THE 500-1000 J/KG RANGE AT LEAST IN THE SW PORTION OF
THE CWA. EXPECT THE SYSTEM TO MAINTAIN INTENSITY AS IT ENTERS
WESTERN AL LATE THIS AFTERNOON FOLLOWED BY A WEAKENING TREND AS IT
PROGRESSES EASTWARD ACROSS THE STATE...MAINLY DUE TO WANING
INSTABILITIES AND WEAKENING UPPER LEVEL FORCING. DAMAGING WIND
GUSTS WILL BE THE MAIN THREAT...BUT AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE. THE MAIN TIME FRAME OF CONCERN REMAINS 4PM UNTIL
MIDNIGHT TONIGHT. BEYOND MIDNIGHT EXPECT THE SYSTEM TO WEAKEN WITH
A LINE IF SHOWERS AND SUB-SEVERE STORMS TO CONTINUE TO PUSH EAST
ACROSS EASTERN AL THRU SUNDAY MORNING.

ANOTHER POTENTIAL THREAT FROM THIS SYSTEM WILL BE LOCALIZED FLASH
FLOODING. GROUND CONDITIONS REMAIN FAIRLY SATURATED AFTER THE
HEAVY RAINS OF THE PAST TWO WEEKS...AND SEVERAL AREA RIVERS REMAIN
SLIGHTLY ELEVATED. WITH AN ADDITIONAL 1-2 INCHES OF RAIN FORECAST
FROM NOW THROUGH SUNDAY MORNING A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR AREAS GENERALLY ALONG/NORTH OF A LINE FROM DEMOPOLIS TO
ANNISTON. MINOR RIVER FLOODING IS ALSO POSSIBLE...MOST NOTABLY
ALONG PORTIONS OF THE TOMBIGBEE AND BLACK WARRIOR RIVERS.

ONCE THIS SYSTEM FINALLY EXITS TO THE EAST BY SUNDAY AFTERNOON
WE'LL SEE A MUCH NEEDED PERIOD OF DRY WEATHER THAT WILL PERSIST
THRU NEXT WEEK. ALTHOUGH IT WILL BE DRY...IT WON'T BE WITHOUT
IMPACT. A DRY COLD FRONT WILL CROSS THE AREA ON TUESDAY WHICH WILL
BE FOLLOWED BY AN ARCTIC AIR MASS. THIS WILL BE THE COLDEST TEMPS
WE'VE SEEN THIS WINTER SEASON. TEMPS WEDNESDAY NIGHT WILL BOTTOM
OUT IN THE TEENS AND 20S...WITH A HARD FREEZE LIKELY ACROSS THE
NORTHERN PORTIONS OF CENTRAL ALABAMA. NORTHERLY WINDS OF AROUND 10
MPH WILL CREATE WIND CHILLS IN THE SINGLE DIGITS...OR PERHAPS EVEN
BELOW ZERO IN SOME LOCATIONS. HIGHS ON THU WILL STRUGGLE TO REACH
THE FREEZING MARK IN THE NORTH.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     57  58  30  45  26 / 100  50   0   0   0
ANNISTON    60  61  32  47  27 / 100  70   0   0   0
BIRMINGHAM  56  57  30  45  29 / 100  40   0   0   0
TUSCALOOSA  55  56  31  47  28 / 100  20   0   0   0
CALERA      57  58  32  47  30 / 100  50   0   0   0
AUBURN      62  63  34  50  32 /  90  80  10   0   0
MONTGOMERY  63  64  36  51  30 / 100  80   0   0   0
TROY        64  65  36  52  31 /  90  80  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CLEBURNE...
ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON...LAMAR...MARION...
PICKENS...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA...
WALKER...WINSTON.

&&
Hazardous weather outlook, Jan 3, 12:23 PM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1223 PM CST SAT JAN 3 2015

ALZ011>015-017>050-041830-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1223 PM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS IS EXPECTED TO TRACK ACROSS WEST ALABAMA
LATE THIS AFTERNOON AND INTO THE EVENING HOURS. A FEW OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND
LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO CANNOT BE RULED
OUT. THE MAIN THREAT AREA FOR SEVERE STORMS WILL BE GENERALLY
ALONG AND WEST OF INTERSTATE 65 FROM 4 PM UNTIL MIDNIGHT. HEAVY
RAINFALL ASSOCIATED WITH THE THUNDERSTORMS COULD LEAD TO FLASH
FLOODING TONIGHT AND THROUGH SUNDAY MORNING...GENERALLY ALONG AND
NORTH OF LINE FROM DEMOPOLIS...TO CALERA...TO HEFLIN.

DUE TO EXPECTED RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER ARE
EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT. PLEASE REFER TO FLOOD
STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A POTENTIAL FOR A HARD FREEZE ACROSS CENTRAL ALABAMA AS
TEMPERATURES OVERNIGHT WEDNESDAY INTO THURSDAY MORNING ARE
FORECAST TO DROP INTO THE TEENS. IN ADDITION TO THE VERY COLD
TEMPERATURES...BRISK NORTH WINDS WEDNESDAY NIGHT AND THURSDAY
MORNING COULD PRODUCE DANGEROUS WIND CHILL VALUES NEAR ZERO
DEGREES ACROSS NORTH ALABAMA.

THE COLD AND DRY AIR MAY RESULT IN HIGH FIRE DANGER FOR THURSDAY
ACROSS THE AREA.

DUE TO EXPECTED RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER AND
BLACK WARRIOR RIVER ARE EXPECTED TO RISE OR REMAIN ABOVE FLOOD
STAGE. PLEASE REFER TO FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED LATER THIS AFTERNOON AND TONIGHT.

08/MK

In the hours before

Local storm report, Jan 3, 5:26 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     6 WNW VERNON            33.79N 88.21W
01/03/2015                   LAMAR              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON COUNTY LAKE ROAD AND ABERDEEN
            ROAD.

&&

KSUMRALL
Special weather statement, Jan 3, 5:32 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CST SAT JAN 3 2015

ALZ042-040015-
LOWNDES AL-
532 PM CST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES COUNTY UNTIL 615 PM
CST...

AT 530 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF SNOW HILL...OR 19 MILES SOUTHWEST OF
MOSSES...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MOSSES...
  HAYNEVILLE...
  GORDONVILLE...
  BEECHWOOD...
  WHITE HALL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3196 8686 3204 8687 3204 8691 3220 8691
      3223 8687 3223 8681 3224 8684 3238 8662
      3236 8660 3238 8658 3237 8655 3234 8653
      3234 8648 3228 8648 3223 8641 3195 8678
TIME...MOT...LOC 2332Z 225DEG 39KT 3200 8689

05/MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 6:02 PM CSTSevere Thunderstorm WarningBMXGreene, Hale43 min
Jan 3, 6:31 PM CSTAreal Flood AdvisoryBMXFayette, Hale, Marion, Tuscaloosa, Walker3 hr
Jan 3, 6:53 PM CSTAreal Flood AdvisoryBMXBibb, Blount, Fayette, Hale, Jefferson, Perry and 3 more3 hr
Jan 3, 7:10 PM CSTSpecial Weather StatementBMXBibb, Blount, Etowah, St. Clair, Shelby50 min
Jan 3, 7:58 PM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Chilton, Etowah, Talladega47 min
Jan 3, 8:15 PM CSTSpecial Weather StatementBMXLowndes45 min
Jan 3, 8:24 PM CSTSevere Thunderstorm WarningBMXLowndes29 min
Jan 3, 8:44 PM CSTSevere Thunderstorm WarningBMXAutauga, Montgomery21 min
Jan 3, 8:48 PM CSTTornado WarningBMXAutauga, Montgomery16 min
Jan 3, 9:08 PM CSTAreal Flood AdvisoryBMXGreene, Lamar, Pickens, Sumter3 hr
Jan 3, 9:18 PM CSTSpecial Weather StatementBMXElmore42 min
Jan 3, 9:20 PM CSTRiver Flood WarningBMXSumter5 days
Jan 3, 9:39 PM CSTAreal Flood WarningBMXGreene, Lamar, Marengo, Pickens, Sumter3 hr
Jan 3, 9:48 PM CSTAreal Flood WarningBMXFayette, Hale, Marion, Tuscaloosa3 hr
Jan 3, 11:00 PM CSTAreal Flood WarningBMXBibb, Chilton, Dallas, Jefferson, Perry, Shelby and 2 more3 hr
Jan 4, 1:40 AM CSTAreal Flood AdvisoryBMXFayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more3 hr
Jan 4, 2:00 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, Perry, Shelby, Walker3 hr
Jan 4, 2:56 AM CSTSpecial Weather StatementBMXChambers, Elmore, Macon, Montgomery, Tallapoosa64 min
Jan 4, 3:37 AM CSTTornado WarningBMXPike24 min
Jan 4, 6:18 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa38 hr
Jan 4, 6:18 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa71 hr
Jan 4, 8:05 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter63 hr
Jan 4, 8:05 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby25 hr
Jan 4, 8:05 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry35 hr
Jan 4, 1:27 PM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega21 hr
Jan 4, 1:32 PM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker41 hr

Nearby

Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.